# SDR CA120109013

- Difficulty date: January 4, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 47,944 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Part number: 0107900990
- Condition: Failed
- Location: Exterior Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFT ANTI-COLLISION LIGHT UNSERVICEABLE ON ARRIVAL  FOUND POWER SUPPLY TO BE AT FAULT. REPLACED POWER SUPPLY RETURNED ACFT TO SERVICE.
